# SDR CA080328008

- Difficulty date: March 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Brushes
- Condition: Worn
- Location: Alternator
- Part time: 847 hours
- Component: Altenator, Kelly
- Component part number: ALU8521LS
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT DI THE ALTERNATOR BELT WAS FOUND DAMAGED. CARRIED OUT AN INSPECTION OF THE ALTERNATOR AND FOUND THE BRUSHES AND SLIP RINGS WORN.
